# SDR SWAA2024042567159

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 6 Slt Trak
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON AUXILIARY TRACK SLAT 6 INBOARD POSITION RT WING 2024-206585<[01] REPLACED SUPPORT ANGLE LOCATED ON AUXILIARY TRACK SLAT 6 INBOARD POSITION RT WING; MEASURE OF CRACK IS: 1.120? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:A21043202 DUE DATE: 13-NOV-24 IAW B737-700 SRM 51-10-02 ITEM 9;[02] JOB COMPLETED
